Nonlinear wave equations and constrained harmonic motion

Percy Deift, F. Lund, E. Trubowitz

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)141-188
Number of pages48
JournalCommunications in Mathematical Physics
Volume74
Issue number2
DOIs
StatePublished - Jun 1980

Fingerprint

harmonic motion
Nonlinear Wave Equation
wave equations
Harmonic
Motion

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Nonlinear wave equations and constrained harmonic motion. / Deift, Percy; Lund, F.; Trubowitz, E.

In: Communications in Mathematical Physics, Vol. 74, No. 2, 06.1980, p. 141-188.

Research output: Contribution to journalArticle

Deift, Percy ; Lund, F. ; Trubowitz, E. / Nonlinear wave equations and constrained harmonic motion. In: Communications in Mathematical Physics. 1980 ; Vol. 74, No. 2. pp. 141-188.
@article{c5fd0652ba43412fa1d3212a569163f8,
title = "Nonlinear wave equations and constrained harmonic motion",
author = "Percy Deift and F. Lund and E. Trubowitz",
year = "1980",
month = "6",
doi = "10.1007/BF01197756",
language = "English (US)",
volume = "74",
pages = "141--188",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Nonlinear wave equations and constrained harmonic motion

AU - Deift, Percy

AU - Lund, F.

AU - Trubowitz, E.

PY - 1980/6

Y1 - 1980/6

UR - http://www.scopus.com/inward/record.url?scp=0041045443&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041045443&partnerID=8YFLogxK

U2 - 10.1007/BF01197756

DO - 10.1007/BF01197756

M3 - Article

VL - 74

SP - 141

EP - 188

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -